# SDR ASOA20140406036

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 29,758 hours, 16,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CARGO DOOR LOWER CUT OUT CORRODED. R & R CARGO DOOR LOWER CUT OUT SUPPORT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
